Ghent University Academic Bibliography

Advanced

A holomorphic extension theorem using Clifford analysis

Ricardo Abreu-Blaya, Juan Bory-Reyes, Dixan Peña Peña UGent and Franciscus Sommen UGent (2011) COMPLEX ANALYSIS AND OPERATOR THEORY. 5(1). p.113-130
abstract
In this paper a new holomorphic extension theorem is presented using Clifford analysis.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Clifford analysis, Isotonic functions, Holomorphic extension
journal title
COMPLEX ANALYSIS AND OPERATOR THEORY
Complex Anal. Oper. Theory
volume
5
issue
1
pages
113 - 130
Web of Science type
Article
Web of Science id
000287509500005
JCR category
MATHEMATICS
JCR impact factor
0.6 (2011)
JCR rank
130/288 (2011)
JCR quartile
2 (2011)
ISSN
1661-8254
DOI
10.1007/s11785-009-0037-x
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1246305
handle
http://hdl.handle.net/1854/LU-1246305
date created
2011-05-28 18:02:54
date last changed
2016-12-19 15:44:47
@article{1246305,
  abstract     = {In this paper a new holomorphic extension theorem is presented using Clifford analysis.},
  author       = {Abreu-Blaya, Ricardo and Bory-Reyes, Juan and Pe{\~n}a Pe{\~n}a, Dixan and Sommen, Franciscus},
  issn         = {1661-8254},
  journal      = {COMPLEX ANALYSIS AND OPERATOR THEORY},
  keyword      = {Clifford analysis,Isotonic functions,Holomorphic extension},
  language     = {eng},
  number       = {1},
  pages        = {113--130},
  title        = {A holomorphic extension theorem using Clifford analysis},
  url          = {http://dx.doi.org/10.1007/s11785-009-0037-x},
  volume       = {5},
  year         = {2011},
}

Chicago
Abreu-Blaya, Ricardo, Juan Bory-Reyes, Dixan Peña Peña, and Franciscus Sommen. 2011. “A Holomorphic Extension Theorem Using Clifford Analysis.” Complex Analysis and Operator Theory 5 (1): 113–130.
APA
Abreu-Blaya, R., Bory-Reyes, J., Peña Peña, D., & Sommen, F. (2011). A holomorphic extension theorem using Clifford analysis. COMPLEX ANALYSIS AND OPERATOR THEORY, 5(1), 113–130.
Vancouver
1.
Abreu-Blaya R, Bory-Reyes J, Peña Peña D, Sommen F. A holomorphic extension theorem using Clifford analysis. COMPLEX ANALYSIS AND OPERATOR THEORY. 2011;5(1):113–30.
MLA
Abreu-Blaya, Ricardo, Juan Bory-Reyes, Dixan Peña Peña, et al. “A Holomorphic Extension Theorem Using Clifford Analysis.” COMPLEX ANALYSIS AND OPERATOR THEORY 5.1 (2011): 113–130. Print.